Averaging in the neighborhood of stable periodic motions
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 567-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a11,
author = {V. V. Kozlov},
title = {Averaging in the neighborhood of stable periodic motions},
journal = {Doklady Akademii Nauk},
pages = {567--570},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a11/}
}
V. V. Kozlov. Averaging in the neighborhood of stable periodic motions. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 567-570. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a11/